# SDR MASA97166

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N455YV
- Make and model: Dhav DHC8202
- Aircraft serial: 455
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

AIRSHUTTLE 7566 - DEN-GJT - INFLIGHT, THE COCKPIT FILLED WITH SMOKE AND FUMES.  THE CREW USED THE O2 MASKS AND PROCEEDED TO GJT WITH NO FURTHER INCIDENT.  MAINTENANCE TEST FLEW AIRCRAFT AND COULD NOT DUPLICATED THE DISCREPANCY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
